Alert archive / Texas / Flash Flood Watches in 2014

Flash Flood Watch 7, NWS Austin/San Antonio, TX

November 22, 201415 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Nov 22, 2014, 5:40 PM CST for 15 counties in Texas. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2014, 5:40 PM CST (23:40 UTC)
Expired
Nov 22, 2014, 11:58 PM CST
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None

Counties Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Fayette County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Travis County, TX, Williamson County, TX

The radar

The Austin/San Antonio radar (KEWX), 45 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.7 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1125 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WGUS64 KEWX 222340
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CST SAT NOV 22 2014

...FLASH FLOOD THREAT THIS EVENING DUE TO REPEATED ROUNDS OF 
HEAVY RAINFALL...

.MORE HEAVY RAINFALL IS EXPECTED THROUGH THIS EVENING...AND MUCH
OF THE THUNDERSTORM ACTIVITY IS TAKING AIM OVER AREAS THAT HAVE
ALREADY SEEN 1 TO 3 INCHES OF RAINFALL IN THE PAST 12 TO 24 HOURS. 
AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE...AND THERE WILL 
LIKELY BE PLACES THAT DEVELOP FLOODING WITH ONLY 1 INCH
DOWNPOURS. A FEW LARGER CREEKS AND STREAMS MAY DEVELOP MINOR
FLOODING WHICH COULD EXTEND TRAVEL HAZARDS PAST MIDNIGHT.
HOWEVER...THE THREAT FOR FLASH FLOODING SHOULD DECREASE AT
MIDNIGHT AS THE STORM ACTIVITY MOVES INTO EAST TEXAS.

TXC021-029-031-053-055-091-149-177-187-209-285-287-299-453-491-
230600-
/O.NEW.KEWX.FF.A.0007.141122T2340Z-141123T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-FAYETTE-GONZALES-
GUADALUPE-HAYS-LAVACA-LEE-LLANO-TRAVIS-WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...SAN ANTONIO...BLANCO...
BURNET...LOCKHART...NEW BRAUNFELS...LA GRANGE...GONZALES...
SEGUIN...SAN MARCOS...HALLETTSVILLE...GIDDINGS...LLANO...AUSTIN...
GEORGETOWN
540 PM CST SAT NOV 22 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL
  TEXAS...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
  FAYETTE...GONZALES...GUADALUPE...HAYS...LAVACA...LEE...LLANO...
  TRAVIS AND WILLIAMSON.

* UNTIL MIDNIGHT CST TONIGHT

* SATURATED SOILS...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAIN
  EXPECTED THIS EVENING.

* FLASH FLOODING IS POSSIBLE...ESPECIALLY OVER PARTS OF THE HILL
  COUNTRY AND URBAN AREAS. A FEW LARGER STREAMS MAY EXCEED
  BANKFULL FOR A FEW HOURS...LEADING TO ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
1 follow-up statement
323 
WGUS64 KEWX 230558
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1158 PM CST SAT NOV 22 2014

...FLASH FLOOD WATCH CANCELED FOR SOUTH CENTRAL TEXAS...

.AN AREA OF THUNDERSTORMS HAVE MOVED WELL TO THE EAST OF SOUTH
CENTRAL TEXAS...WITH ONLY ISOLATED SHOWERS AND THUNDERSTORMS
FORECAST OVER THE NEXT FEW HOURS. THUS THE FLASH FLOOD WATCH HAS
BEEN CANCELED. HOWEVER...AREA MOTORISTS SHOULD USE EXTRA CAUTION
WHILE DRIVING AT NIGHT...AS PONDING AND SWOLLEN CREEKS AND STREAMS
MAY STILL IMPACT TRAVEL OVERNIGHT.

TXC021-029-031-053-055-091-149-177-187-209-285-287-299-453-491-
230700-
/O.CAN.KEWX.FF.A.0007.000000T0000Z-141123T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-FAYETTE-GONZALES-
GUADALUPE-HAYS-LAVACA-LEE-LLANO-TRAVIS-WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...SAN ANTONIO...BLANCO...
BURNET...LOCKHART...NEW BRAUNFELS...LA GRANGE...GONZALES...
SEGUIN...SAN MARCOS...HALLETTSVILLE...GIDDINGS...LLANO...AUSTIN...
GEORGETOWN
1158 PM CST SAT NOV 22 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR SOUTH CENTRAL TEXAS HAS BEEN CANCELLED.
HEAVY RAINS ARE NO LONGER EXPECTED OVER SOUTH CENTRAL TEXAS.
HOWEVER...AREA MOTORISTS SHOULD USE EXTRA CAUTION WHILE DRIVING AT
NIGHT...AS PONDING AND SWOLLEN CREEKS AND STREAMS MAY STILL IMPACT
TRAVEL OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Nov 22, 3:49 PM CST, 1 hour 51 minutes earlier.

Area forecast discussion, Nov 22, 3:49 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CST SAT NOV 22 2014

...THE RISK OF SEVERE WEATHER AND HEAVY RAIN CONTINUES
THROUGH THIS EVENING...

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
STRONG STORMS AND HEAVY RAIN WILL CONTINUE TO AFFECT MAINLY THE
EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL HOURS.
THE THREAT FOR STRONG TO SEVERE WEATHER STILL EXISTS THROUGH THIS
EVENING. A SECOND ROUND OF SHOWERS AND STORMS CURRENTLY ONGOING
ACROSS THE SERRANIAS DEL BURRO (NORTHEAST MEXICO) IS FORECAST TO
PUSH EASTWARD AND ACROSS MOST OF SOUTH CENTRAL TEXAS THIS EVENING.
THE HRRR AND TECH-TECH HIRES MODELS DEVELOP AN MCS AROUND 23Z/5 PM
THIS AFTERNOON WHILE A LINE OF SHOWERS AND STORMS FORM AHEAD OF A
SURFACE CONVERGENCE ZONE (WARM SECTOR). IF THIS SCENARIO PANS
OUT...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE RIO
GRANDE...ESPECIALLY ALONG AND WEST OF ROCKSPRINGS TO HONDO TO
PEARSALL LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10
PM TONIGHT FOR THE AREA ABOVE MENTIONED. MAIN WEATHER THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS. CAN'T RULE OUT AN ISOLATED
TORNADO OR TWO. SOME OF THESE STRONG STORMS WILL PRODUCE HEAVY
DOWNSPOURS WITH RAINFALL ACCUMULATIONS UP TO ONE INCH PER HOUR.
THE MCS IS FORECAST TO COMBINE WITH THE SHOWERS AND STORMS
EXPECTED TO FORM ALONG THE CONVERGENCE ZONE AND MOVE EAST IN A
LINEAR FASHION...AFFECTING THE I-35 CORRIDOR AROUND 8 OR 9 PM THIS
EVENING. BY 9 PM...THE SYSTEM IS LIKELY TO TRANSITION TO A HEAVY
RAIN PRODUCER WITH STRONGER STORMS CAPABLE OF PRODUCING LARGE
HAIL. THE LINE OF STORMS WILL QUICKLY PUSH TO THE EAST BY MIDNIGHT
TONIGHT WITH RAIN CHANCES COMING TO AN END ACROSS THE ENTIRE AREA
BY 2 OR 3 AM SUNDAY. NEW RAINFALL AMOUNTS FOR THE TONIGHT PERIOD
COULD RANGE FROM 1 TO 2 INCHES AND UP TO 3 INCHES IN ISOLATED
PLACES.

ON SUNDAY...EXPECT MOSTLY SUNNY/CLEAR SKIES ACROSS SOUTH CENTRAL
TEXAS WITH BREEZY CONDITIONS. A PACIFIC COLD FRONT WILL PUSH
ACROSS THE REGION SUNDAY NIGHT INTO MONDAY.

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...
THE WEATHER IS EXPECTED TO BE FAIRLY QUIET FOR MUCH OF NEXT WEEK. A
WEAK FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT
IS IN RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS.
THE WEATHER FOR THANKSGIVING SHOULD BE PRETTY SEASONAL WITH HIGHS
IN THE 60S AND LOWS IN THE 30S/40S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              55  78  45  64  40 /  60   0  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  54  77  43  64  37 /  70   0  -   -   -
NEW BRAUNFELS MUNI AIRPORT     55  79  45  66  40 /  60   0  -   -   -
BURNET MUNI AIRPORT            52  75  42  62  38 /  50   0  -   -   -
DEL RIO INTL AIRPORT           50  78  46  65  38 /  20   0  -   -   -
GEORGETOWN MUNI AIRPORT        54  75  43  62  38 /  60   0  -   -   -
HONDO MUNI AIRPORT             49  77  42  65  37 /  50   0  -   -   -
SAN MARCOS MUNI AIRPORT        53  78  44  65  39 /  70   0  -   -   -
LA GRANGE - FAYETTE REGIONAL   57  78  46  64  40 /  90   0  -   -   -
SAN ANTONIO INTL AIRPORT       54  78  46  66  41 /  50   0  -   -   -
STINSON MUNI AIRPORT           54  79  46  66  41 /  60   0  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Nov 22, 12:30 PM CST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CST SAT NOV 22 2014

TXZ171>173-183>194-202>209-217>225-228-231300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1230 PM CST SAT NOV 22 2014

...ALL OF SOUTH CENTRAL TEXAS EXCEPT THE NORTHEAST COUNTIES ARE
UNDER A SLIGHT RISK FOR SEVERE WEATHER...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT.

A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY
SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS THROUGH LATE
THIS AFTERNOON OR EARLY EVENING. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES ARE POSSIBLE OVER SOME AREAS. HOWEVER...LATEST
RADAR TRENDS AND HIRES SOLUTIONS ARE INDICATING HEAVY RAIN ACROSS
THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE REST OF THIS
AFTERNOON. WITH RADAR RAIN RATES OF 2 TO 4 INCHES PER HOUR OVER
NORTHEAST COMAL AND SOUTHEAST HAYS COUNTIES...EXIST THE POTENTIAL
FOR LOCALIZED FLOODING. HEAVY RAINS ARE EXPECTED THROUGH LATE THIS
AFTERNOON OR EARLY EVENING WITH RAINFALL AMOUNTS GENERALLY RANGING
FROM 1 TO 3 INCHES WITH UP TO 5 INCHES OVER ISOLATED SPOTS.

MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL
SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR
TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER
RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE LATE MORNING THROUGH
LATE EVENING HOURS.

In the hours before

Special weather statement, Nov 22, 3:39 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CST SAT NOV 22 2014

TXZ183-202-222245-
KINNEY-VAL VERDE-
339 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN VAL VERDE AND
SOUTHWESTERN KINNEY COUNTIES UNTIL 445 PM CST...

AT 338 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AMISTAD VILLAGE TO
29 MILES WEST OF QUEMADO...AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DEL RIO...
  AMISTAD VILLAGE...
  LAUGHLIN AFB...
  AMANDA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2947 10063 2911 10068 2911 10073 2917 10079
      2920 10078 2923 10081 2926 10087 2934 10096
      2935 10100 2947 10110 2946 10111 2948 10114
TIME...MOT...LOC 2139Z 268DEG 26KT 2943 10106 2886 10109
Local storm report, Nov 22, 4:30 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND GST     DEL RIO                 29.38N 100.90W
11/22/2014  M53 MPH          VAL VERDE          TX   ASOS

&&

EVENT NUMBER EWX1400706

SBS
Local storm report, Nov 22, 4:31 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             DEL RIO                 29.38N 100.90W
11/22/2014  M0.50 INCH       VAL VERDE          TX   OTHER FEDERAL

&&

EVENT NUMBER EWX1400707

SBS
Local storm report, Nov 22, 4:56 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     2 SE BRACKETTVILLE      29.30N 100.39W
11/22/2014  E50 MPH          KINNEY             TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1400708

SBS
Local storm report, Nov 22, 5:23 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            1 SE FAYETTEVILLE       29.90N  96.66W
11/22/2014                   FAYETTE            TX   EMERGENCY MNGR

            SIX INCHES OF WATER COVERING ROADWAY... TEN MOTORISTS
            STRANDED IN WATER

&&

EVENT NUMBER EWX1400709

SBS
Local storm report, Nov 22, 5:25 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLOOD            1 SE FAYETTEVILLE       29.90N  96.66W
11/22/2014                   FAYETTE            TX   EMERGENCY MNGR

            AT FM2503 AT BRUSHY CREEK...SIX INCHES OF WATER
            COVERING ROADWAY... TEN MOTORISTS STRANDED IN WATER

&&

CORRECTED REMARKS

EVENT NUMBER EWX1400709

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 8:29 PM CSTSpecial Weather StatementEWXBlanco31 min
Nov 21, 9:05 PM CSTSpecial Weather StatementEWXBurnet40 min
Nov 21, 9:44 PM CSTSpecial Weather StatementEWXBurnet61 min
Nov 22, 10:25 AM CSTSpecial Weather StatementEWXBlanco35 min
Nov 22, 11:04 AM CSTSpecial Weather StatementEWXBlanco26 min
Nov 22, 11:20 AM CSTSpecial Weather StatementEWXHays25 min
Nov 22, 11:37 AM CSTSpecial Weather StatementEWXBurnet38 min
Nov 22, 11:50 AM CSTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe, Hays2 hr
Nov 22, 11:50 AM CSTSpecial Weather StatementEWXComal, Hays40 min
Nov 22, 12:02 PM CSTSpecial Weather StatementEWXGonzales43 min
Nov 22, 12:28 PM CSTSpecial Weather StatementEWXDeWitt62 min
Nov 22, 12:33 PM CSTAreal Flood AdvisoryEWXHays, Travis3 hr
Nov 22, 12:46 PM CSTSpecial Weather StatementEWXHays44 min
Nov 22, 12:58 PM CSTSpecial Weather StatementEWXBurnet62 min
Nov 22, 1:13 PM CSTSpecial Weather StatementEWXLee62 min
Nov 22, 1:15 PM CSTSpecial Weather StatementEWXTravis60 min
Nov 22, 1:25 PM CSTFlash Flood WarningEWXTravis3 hr
Nov 22, 1:30 PM CSTSpecial Weather StatementEWXDeWitt60 min
Nov 22, 2:04 PM CSTAreal Flood AdvisoryEWXBlanco, Burnet, Travis, Williamson116 min
Nov 22, 2:11 PM CSTSpecial Weather StatementEWXWilliamson64 min
Nov 22, 2:14 PM CSTSpecial Weather StatementEWXLavaca61 min
Nov 22, 2:23 PM CSTSpecial Weather StatementEWXFayette22 min
Nov 22, 2:32 PM CSTAreal Flood AdvisoryEWXTravis, Williamson103 min
Nov 22, 2:35 PM CSTTornado WarningEWXFayette, Lavaca40 min
Nov 22, 2:53 PM CSTSpecial Weather StatementEWXWilliamson22 min
Nov 22, 3:39 PM CSTSpecial Weather StatementEWXKinney66 min
Nov 22, 4:07 PM CSTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde53 min
Nov 22, 4:48 PM CSTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala57 min
Nov 22, 4:56 PM CSTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Nov 22, 5:07 PM CSTAreal Flood AdvisoryEWXBurnet113 min
Nov 22, 5:27 PM CSTSevere Thunderstorm WarningEWXBandera, Edwards, Medina, Real, Uvalde44 min
Nov 22, 5:49 PM CSTSpecial Weather StatementEWXMaverick41 min
Nov 22, 5:55 PM CSTSevere Thunderstorm WarningEWXMaverick, Zavala50 min

Nearby

Flash Flood Watches in Texas, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.